# SDR DHL2004809507

- Difficulty date: December 27, 2004
- Submitted: February 1, 2005
- Operation: Air carrier
- Aircraft: N809DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46047
- Aircraft time: 91,189 hours, 29,520 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 91,189 hours, 29,520 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE - EXTERNAL SKIN CRACKED 0.500 AT STA 194.000 L-30L (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW SRM 53-2-1 FIG 7 SHEET 1, 3, 5.  TRIMMED OUT DAMAGED AREA IAW SRM 53-2-1 FIG 7 SHEET 1, 3, 5.  FABRICATED FILLER (AL7075-T6 0.071) FINGER DOUBLER (AL7075T6 0.050) DOUBLER (AL7075T6 0.080) IAW SRM 53-2-1 FIG 7 SHEET 1, 3, 5 SRM 53-4-1 PG 7 FIG 4.  CLEANED TREATED AND PRIMED AREA AND REPAIRED PARTS IAW SRM 51-1-8B.  APPLIED PRC SEALANT TO FAYING SURFACES IAW SRM 51-1-11 PG 9.  INSTALLED REPAIRED PARTS WITH NEW FASTENERS IAW SRM 53-2-1 FIG 7 SHEET 1, 3, 5 SRM 51-1-21 PG 1, SRM 51-1-20D PG 9.
